# SDR QXEA2015031500083

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 18,729 hours, 20,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LA502213
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING CABIN PRESSURE, RAN CHECKLIST AS APPROPRIATE, DECENDED TO 10,000 FT. MANUAL PRESSURIZATION CONTROLLED CABIN.  NO RAPID DECOMPRESSION AND NO FUSELAGE DOOR WARNING LIGHT. LANDING UNEVENTFUL.  NO FAULTS FOUND IN CDS. FOUND LOOSE AND DAMAGED SEAL ON AFT BAGGAGE DOOR.  R & R AFT BAGGAGE DOOR SEAL IAW AMM 52-31-26-000-801 AND 52-31-26-400-801. OPS CHECKS GOOD. C/W FIM 21-30-00-810-801 AND PERFORMED FUNCTION  TEST OF THE PRESSURE CONTROL SYSTEM IAW AMM 21-31-00-720-801.  TEST PASS. "CABIN PRESS" DID NOT ILLUMINATE.  NO FAULTS IN CDS.  LEAK CHECK OF AFT BAGGAGE DOOR SEAL GOOD. PRESSURIZED ACFT IAW AMM 21-00-00-863-801 AND 21-00-00-863-802. ACFT HELD PRESSURE.  LEAK CHECK GOOD ON AFT BAGGAGE DOOR.
